# SDR 05FDEA01648

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 47,946 hours, 28,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN GOUGED AT AFT AIRSTAIR CUTOUT, BS 1230, LBL 20.  REPAIRED SKIN AT AFT AIR STAIR CUTOUT BS 1230, LBL 20 PER SRM 53-30-3.
